# SDR IPXA2019012138138

- Difficulty date: January 11, 2019
- Submitted: January 21, 2019
- Operation: Air carrier
- Aircraft: N270UP
- Make and model: Doug MD-11F
- Aircraft serial: 48576
- Aircraft time: 39,018 hours, 10,179 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Part number: APB72407
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C LT OVER WING FUEL TANK UPPER AFT WEB IS CRACKED AT STA. 1372, X=80 AND Z=-54. REPAIRED CRACKED OVER WING FUEL TANK UPPER AFT WEB AT STA. 1372, X=80 AND Z=-54 IAW EO MD11-5710-71265-A. (MAJOR)
